MAUDE Adverse Event Report: Alcon Research, LLC - Irvine Technology Center INFINITI Vision System, Accessory, OZIL Torsional Handpiece; Unit, phacofragmentation

Alcon Research, LLC - Irvine Technology Center INFINITI Vision System, Accessory, OZIL Torsional Handpiece; Unit, phacofragmentation
Catalog Number 8065750469
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
A healthcare professional reported that an ophthalmic handpiece exhibited no suction during the phacoemulsification mode.The surgical procedure was completed successfully without any impact on the patient.Additional information has been requested but is not available at the time of this report.
 
Additional Manufacturer Narrative
Investigation, including root cause analysis, is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
INFINITI Vision System, Accessory, OZIL Torsional Handpiece
Common Device Name
Unit, phacofragmentation
Manufacturer (Section D)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer (Section G)
Alcon Research, LLC - Irvine Technology Center
15800 alton parkway
irvine CA 92618
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50251251
Report Number2028159-2026-01284
Device Sequence Number13310478
Product Code HQC
UDI-Device Identifier00380657504695
UDI-Public(01)00380657504695(17)350902(11)250904(10)17ME8K
Combination Product (Y/N)N
Initial Reporter CountryHR
PMA/510(K) Number
K112425
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065750469
Device Lot Number17ME8K
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 07/23/2026
Initial Report FDA Received Date08/14/2026
Date Device Manufactured09/04/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown